# SDR MASA2011102163888

- Difficulty date: October 20, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 22,848 hours, 15,889 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COMING FROM F/O YOKE LIGHT IN FLT.  LIGHTING DEACTIVATED. REMOVED AND REPLACED CHART HOLDER
